# SDR VNAA20251015063

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120301
- Condition: Chafed
- Location: Zone 500
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK 1-3 HAS MULTIPLE CHAFES ALONG THE LENGTH OF THE TRACK.   PERFORMED MAJOR REPAIR OF RH SLAT TRACK 1-3 BY COMPLYING WITH MHIRJ REO 670-57-42-1940 REV-- DATED 2025-01-29.                    CC670-12030-1
